# SDR REXA2016072601480

- Difficulty date: July 26, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 IS CORRODED BETWEEN BS 847+56 - 977.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07 AND REO 670-53-00-343.
